RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 81(123), Number 2, Pages 279–302 (Mi msb3374)  

This article is cited in 1 scientific paper (total in 1 paper)

Imbedding of locally unknotted one-dimensional manifolds in $E^3$

Lyudmila Keldysh


Abstract: It is shown that each locally unknotted simple arc in three-dimensional euclidean space $E^3$ lies on a disc $D\subset E^3$, whence it follows that there exists a pseudo-isotopy of the space $E^3$ which carries a line segment into the locally unknotted simple arc.
Bibliography: 16 titles.

Full text: PDF file (2605 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 10:2, 267–287

Bibliographic databases:

UDC: 513.83
MSC: 53A04, 58D10, 57N12
Received: 26.06.1969

Citation: Lyudmila Keldysh, “Imbedding of locally unknotted one-dimensional manifolds in $E^3$”, Mat. Sb. (N.S.), 81(123):2 (1970), 279–302; Math. USSR-Sb., 10:2 (1970), 267–287

Citation in format AMSBIB
\Bibitem{Kel70}
\by Lyudmila~Keldysh
\paper Imbedding of locally unknotted one-dimensional manifolds in~$E^3$
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 81(123)
\issue 2
\pages 279--302
\mathnet{http://mi.mathnet.ru/msb3374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259876}
\zmath{https://zbmath.org/?q=an:0191.22303|0215.52001}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 10
\issue 2
\pages 267--287
\crossref{https://doi.org/10.1070/SM1970v010n02ABEH001595}


Linking options:
  • http://mi.mathnet.ru/eng/msb3374
  • http://mi.mathnet.ru/eng/msb/v123/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of L. V. Keldysh's Publications”, Proc. Steklov Inst. Math., 252 (2006), 272–274  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:180
    Full text:51
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019